We welcome you to:

Journal of Languages, Linguistics and Literary Studies (JLLLS) is an interdisciplinary and quality peer-reviewed open-access journal. All papers submitted to JLLLS are double-blinded peer-reviewed in the field of Languages, Linguistics, and Literary Studies. JLLLS only accepts and publishes original articles which are not under consideration or review in any journal.

ISSN: 2788-4481 (Print)
ISSN: 2788-4473 (Online)

Current Issue

Vol. 1 No. 1
Published: 2021-07-27
View All Issues